# SDR AALA20010763

- Difficulty date: April 9, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 20DEF INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
